# SDR RAIA990539

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Engine: Garrtt TPE33114HR
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Part number: 30708215
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7742 - DCA - RIGHT PROP ENGINE ANTI-ICE LIGHT ILLUMINATED.  MAINTENANCE REPLACED RIGHT ENGINE ANTI-ICE PRESSURE SWITCH.  (M)
